Semigroup Forum

, Volume 30, Issue 1, pp 127–158 | Cite as

Ideal theory in commutative semigroups

  • D. D. Anderson
  • E. W. Johnson
Survey Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Anderson, D. D.,Distributive Noether lattices, Michigan Math. J. 22(1975), 109–115.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Anderson, D.D.,Multiplication ideals, multiplication rings, and the ring R(X), Canad. J. Math. XXVIII (1976), 760–768.Google Scholar
  3. 3.
    Anderson, D.D.,Abstract commutative ideal theory without chain condition, Alg. Univ. 6(1976), 131–145.MATHCrossRefGoogle Scholar
  4. 4.
    Anderson, D.D.,Fake rings, fake modules, and duality, J. Alg. 47(1977), 425–432.MATHCrossRefGoogle Scholar
  5. 5.
    Anderson, D.D.,Some remarks on multiplication ideals, Math. Japon. 25(1980), 463–469.MATHMathSciNetGoogle Scholar
  6. 6.
    Anderson, D.D. and D.F. Anderson,Some remarks on cancellation ideals, Math. Japon. (to appear).Google Scholar
  7. 7.
    Anderson, D.D. and E.W. Johnson,Arithmetically embeddable local Noether lattices, Michigan Math. J. 23(1976), 177–184.MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Anderson, D.D. and E.W. Johnson,Weak-join principal element lattices, Alg. Univ. 6(1976), 377–381.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Anderson, D.D. and E.W. Johnson,Unique factorization and small regular local Noether lattices, J. Alg. 59(1979), 260–263.MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Anderson, D.D. and E.W. Johnson,Join principally generated multiplicative lattices, Alg. Univ. (to appear).Google Scholar
  11. 11.
    Anderson, D.D., E.W. Johnson, and J.A. Johnson,Noether lattices representable as quotients of the lattice of monomically generated ideals of polynomial rings, Canad. J. Math. XXXI(1979), 789–799.MathSciNetGoogle Scholar
  12. 12.
    Anderson, D.D., E.W. Johnson, and J.A. Johnson,Structure and embedding theorems for small strong-π-lattices, Alg. Univ. 16(1983), 147–152.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Anderson, D.D., J. Matijevic, and W. Nichols,The Krull Intersection Theorem II, Pacific J. Math. 66(1976), 15–22.MATHMathSciNetGoogle Scholar
  14. 14.
    Arnold, I.,Ideale in kommutativen Halbgruppen, Mat. Sb. 36 (1929), 401–408.MATHGoogle Scholar
  15. 15.
    Atiyah, M.F. and I.G. MacDonald,Introduction to Commutative Algebra, Addison-Wesley, Reading, Mass., 1969.Google Scholar
  16. 16.
    Aubert, K.E.,On the ideal theory of commutative semigroups, Math. Scand. 1(1953), 39–54.MATHMathSciNetGoogle Scholar
  17. 17.
    Aubert, K.E.,Theory of x-ideals, Acta Math. 107(1962), 1–52.MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Bogart, K.P.,Structure theorems for regular local Noether lattices, Michigan Math. J. 15(1968), 167–176.MATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    Bogart, K.P.,Distributive local Noether lattices, Michigan Math. J. 16(1969), 215–223.MATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    Clifford, A.H.,Arithmetical and ideal theory of commutative semigroups, Ann. Math. 39(1938), 594–610.CrossRefMathSciNetGoogle Scholar
  21. 21.
    Clifford, A.H. and G.B. Preston,The Algebraic Theory of Semigroups, Volume I, Amer. Math. Soc., Providence, R.I., 1961.Google Scholar
  22. 22.
    Clifford, A.H. and G.B. Preston,The Algebraic Theory of Semigroups, Volume II, Amer. Math. Soc., Providence, R.I., 1967.Google Scholar
  23. 23.
    Dilworth, R.P.,Abstract commutative ideal theory, Pacific J. Math. 12(1962), 481–498.MATHMathSciNetGoogle Scholar
  24. 24.
    Dorofeeva, M.P.,Hereditary and semi-hereditary monoids, Semigroup Forum 4(1972), 301–311.MATHCrossRefMathSciNetGoogle Scholar
  25. 25.
    Dorofeeva, M.P., V.L. Mannepalli, and M. Satyanarayana,Prüfer and Dedekind monoids, Semigroup Forum 9(1975), 294–309.CrossRefMathSciNetGoogle Scholar
  26. 26.
    Dorofeeva, M.P., V.L. Mannepalli, and M. Satyanarayana,Prüfer and Dedekind monoids II, Semigroup Forum 11(1975), 102–114.CrossRefMathSciNetGoogle Scholar
  27. 27.
    Gilmer, R.W., Jr.,Rings in which the unique primary decomposition theorem holds, Proc. Amer. Math. Soc. 14(1963), 777–781.MATHCrossRefMathSciNetGoogle Scholar
  28. 28.
    Gilmer, R.W., Jr.,The cancellation law for ideals in a commutative ring, Canad. J. Math. 17(1965), 281–287.MATHMathSciNetGoogle Scholar
  29. 29.
    Gilmer, R.W., Jr.,Multiplicative Ideal Theory, Marcel Dekker, New York, 1972.Google Scholar
  30. 30.
    Jaffard, P.,Les Systèmes d'Ideaux, Dunod, Paris, 1960.Google Scholar
  31. 31.
    Jain, R.K.,On Dedekind monoids, Semigroup Forum 24(1982), 91–92.MATHMathSciNetGoogle Scholar
  32. 32.
    Johnson, E.W., A-transforms and Hilbert functions in local lattices, Trans. Amer. Math. Soc. 137(1969), 125–139.MATHCrossRefMathSciNetGoogle Scholar
  33. 33.
    Johnson, E.W., J.A. Johnson, and J.P. Lediaev,Structure and embedding theorems for unique normal decomposition lattices, Fund. Math. LXX(1971), 245–251.MathSciNetGoogle Scholar
  34. 34.
    Johnson, E.W. and J.P. Lediaev,Quasi-Noetherian x-systems, Acta Math. Acad. Sci. Hungar. 21(1970), 335–339.MATHCrossRefMathSciNetGoogle Scholar
  35. 35.
    Kaplansky, I.,Commutative Rings, revised edition, University of Chicago Press, Chicago, 1974.Google Scholar
  36. 36.
    Krull, W.,Axiomatische Begründung der allgemeinen Idealtheorie, Sitzungsbericht der physikalisch-medicinischen Societät zu Erlangen 56(1924), 47–63.Google Scholar
  37. 37.
    Larsen, M.D. and P.J. McCarthy,Multiplicative Theory of Ideals, Academic Press, New York and London, 1971.Google Scholar
  38. 38.
    Lediaev, J.P.,Relationship between Noether lattices and x-systems, Acta Math. Acad. Sci. Hungar. 21(1970), 323–325.MATHCrossRefMathSciNetGoogle Scholar
  39. 39.
    Lenzi, D.,The para-cancellation law in commutative semigroups, Acta Math. Acad. Sci. Hungar. 36(1980), 65–69.CrossRefMathSciNetGoogle Scholar
  40. 40.
    Lorenzen, P.,Abstrakte Begrundung der multiplikativen Ideal-theorie, Math. Z. 45(1939), 533–553.MATHCrossRefMathSciNetGoogle Scholar
  41. 41.
    Lorenzen, P.,Über halbgeordnete Gruppen, Math. Z. 52(1949), 483–526.MATHCrossRefMathSciNetGoogle Scholar
  42. 42.
    Lorenzen, P.,Teilbarkeitstheorie in Bereichen, Math. Z. 55(1952), 269–275.MATHCrossRefMathSciNetGoogle Scholar
  43. 43.
    Mannepalli, V.L.,Multiplication semigroups, Semigroup Forum 11 (1975/1976), 310–327.CrossRefMathSciNetGoogle Scholar
  44. 44.
    Mannepalli, V.L.,Multiplication semigroups II, Semigroup Forum 12(1976), 145–164.MATHCrossRefMathSciNetGoogle Scholar
  45. 45.
    Mannepalli, V.L. and M. Satyanarayana,Multiplication semigroups III, Semigroup Forum 12(1976), 165–175.MATHCrossRefMathSciNetGoogle Scholar
  46. 46.
    Mannepalli, V.L. and M. Satyanarayana,Monoids of Dedekind type, Semigroup Forum 9(1974), 19–27.MATHCrossRefMathSciNetGoogle Scholar
  47. 47.
    McCarthy, P.J.,Principal elements of lattices of ideals, Proc. Amer. Math. Soc. 30(1971), 43–45.MATHCrossRefMathSciNetGoogle Scholar
  48. 48.
    Northcott, D.G.,Ideal Theory, Cambridge University Press, London, 1953.Google Scholar
  49. 49.
    Prüfer, H.,Untersuchungen über Teilbarkeitseigenschaften in Körpern, J. Reine Angew. Math. 168(1932), 1–36.MATHGoogle Scholar
  50. 50.
    Venu Raju, K. and J. Hanumanthachari,A note on maximal and minimal prime ideals belonging to an ideal in semigroups, Indian J. pure appl. Math. 11(1980), 1566–1571.MATHMathSciNetGoogle Scholar
  51. 51.
    Rees, D.,Two classical theorems of ideal theory, Proc. Cambridge Philos. Soc. 52(1956), 155–157.MATHMathSciNetCrossRefGoogle Scholar
  52. 52.
    Satyanarayana, M.,A class of commutative semigroups in which the idempotents are linearly ordered, Czechoslovak Math. J. 21(1971), 633–637.MathSciNetGoogle Scholar
  53. 53.
    Satyanarayana, M.,Commutative semigroups in which primary ideals are prime, Math. Nach. 48(1971), 107–111.MATHMathSciNetGoogle Scholar
  54. 54.
    Satyanarayana, M.,Commutative primary semigroups, Czechoslovak Math. J. 22(1972), 509–516.MathSciNetGoogle Scholar
  55. 55.
    Satyanarayana, M.,On commutative semigroups which are unions of a finite number of principal ideals, Czechoslovak Math. J. 27 (1977), 61–68.MathSciNetGoogle Scholar
  56. 56.
    Satyanarayana, M.,Structure and ideal theory of commutative semigroups, Czechoslovak Math. J. 28(1978), 171–178.MathSciNetGoogle Scholar
  57. 57.
    Ward, M.,Residuated distributive lattices, Duke Math. J. 6 (1940), 641–651.MATHCrossRefMathSciNetGoogle Scholar
  58. 58.
    Ward, M. and R.P. Dilworth,Residuated lattices, Trans. Amer. Math. Soc. 45(1939), 335–354.MATHCrossRefMathSciNetGoogle Scholar
  59. 59.
    Ward, M. and R.P. Dilworth,The lattice theory of ova, Ann. Math. 40(1939), 600–608.CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag New York Inc. 1984

Authors and Affiliations

  • D. D. Anderson
    • 1
  • E. W. Johnson
    • 1
  1. 1.Department of MathematicsThe University of IowaIowa City

Personalised recommendations